MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated: the patient started her trays about two weeks ago and she has been having severe reactions to it.The customer told the patient to stop treatment, and the patient is feeling better.Patient would like to cancel the treatment because it's affecting her work and sleep.Patient was on step 1 of treatment when the issue was detected.Patient stated they had difficulty breathing, nausea, headaches, and an upset stomach.Patient has no presence of rash, sores, swelling, or fever.Patient does not have any known allergies to plastic or disinfectants.Patient has not seen an allergist or primary care physician at this time, so no diagnosis has been made.The product was rinsed with water before seating and appeared to be clean before use.Customer attempted to trim the posterior of the devices to alleviate reaction but it did not resolve the issue.
 
Additional Manufacturer Narrative
Clearcorrect findings: patient began treatment approximately two weeks ago ((b)(6) 2023) and experienced a reaction at step 1.Patient stated they had difficulty breathing, nausea, headaches, and an upset stomach.Patient has no presence of rash, sores, swelling, or fever; no photos of patient or devices were received.Patient does not have any known allergies to plastic or disinfectants and has not seen an allergist or primary care physician at this time.The product was rinsed with water before seating and appeared to be clean before use.Customer attempted to trim the posterior region of the devices to alleviate reaction, but it did not resolve the issue.Customer advised patient to cease treatment, and stated the patient is feeling better.A review of the version 1-1 treatment setup and case ledger shows all protocols were followed.Clinical evaluation: although the provided information is brief, it is possible that the patient is having an allergic reaction.It is advised that patient discontinue aligner wear, if not already done so, and seek the consultation/care of an appropriate health care professional.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
round rock, TX 78665
MDR Report Key17297846
Report Number3007130440-2023-00002
Device Sequence Number7061260
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$52432917991795/16D20230526
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number17991795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale